# SDR UPS98226749

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, A NUMBER OF DEEP DENTS IN SKIN (FWD CARGO DOOR) SKIN HAS ALOT REPAIRS.  SKIN REPLACED IAW DRW NO 65-8620.
